RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1999, Volume 364, Number 5, Pages 627–629 (Mi dan3159)  

This article is cited in 12 scientific papers (total in 12 papers)

New integrable, in the sense of Jacobi, cases in the dynamics of a rigid body interacting with a medium

M. V. Shamolin



English version:
Doklady Physics, 1999, 44:2, 110–113

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan3159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integration of certain classes of non-conservative systems”, Russian Math. Surveys, 57:1 (2002), 161–162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. M. V. Shamolin, “An integrable case of dynamical equations on $so(4)\times\mathbb R^4$”, Russian Math. Surveys, 60:6 (2005), 1245–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. V. Shamolin, “A case of complete integrability in the dynamics on the tangent bundle of a two-dimensional sphere”, Russian Math. Surveys, 62:5 (2007), 1009–1011  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    5. M. V. Shamolin, “A completely integrable case in the dynamics of a four-dimensional rigid body in a non-conservative field”, Russian Math. Surveys, 65:1 (2010), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    7. N. V. Pokhodnya, M. V. Shamolin, “Nekotorye usloviya integriruemosti dinamicheskikh sistem v transtsendentnykh funktsiyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 35–41  mathnet
    8. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    9. M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, J. Math. Sci. (N. Y.), 210:3 (2015), 292–330  mathnet  crossref
    10. M. V. Shamolin, “Rigid body motion in a resisting medium modelling and analogues with vortex streets”, Math. Models Comput. Simul., 7:4 (2015), 389–400  mathnet  crossref  elib
    11. M. V. Shamolin, “Integriruemye sistemy s peremennoi dissipatsiei na kasatelnom rassloenii k mnogomernoi sfere i prilozheniya”, Fundament. i prikl. matem., 20:4 (2015), 3–231  mathnet  elib
    12. M. V. Shamolin, “Integriruemye sistemy na kasatelnom rassloenii k mnogomernoi sfere”, Tr. sem. im. I. G. Petrovskogo, 31, Izd-vo Mosk. un-ta, M., 2016, 257–323  mathnet
  • Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018